# SDR IPXA2022071384148

- Difficulty date: July 13, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 22,758 hours, 13,864 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame Splice
- Part number: A5237060000200
- Condition: Damaged
- Location: Frame Fork 23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CLOWER FWD CARGO DOOR FORK FITTING FRAME 23 FASTENER HOLE 9 AT 10 O'CLOCK POSITION HAS REJECTABLEREMOVED AND REPLACED FRAME FORK 23 IAW UPS EO A300-5230-84180-A AND EA 300-5231-27-A2949
